MathSciNet Relay Station
MathSciNet bibliographic data
MR2440919 60K37 (60G15)
Bezerra, Sérgio; Tindel, Samy; Viens, Frederi Superdiffusivity for a Brownian polymer in a continuous Gaussian environment. Ann. Probab. 36 (2008), no. 5, 1642–1675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement